Lexapro

Seamer1October 28, 2004

Our Dr. recently put my daughter on Lexapro. She had an antagonistic disposition. It seems to have worked wonders and almost immediatly. She is actually pleasent to be around. Here is what I think the problem might be. She said she was yawning the other day, and her chin started shaking like it does when it does when you are cold. Now, I honestly do not think that the medicine is to blame, but this is all too weird. any comments? BTW she is 15 years old, and no this isn't just a teenager attitude. It's been that way since birth

Thank you for reporting this comment. Undo
lazy_gardens

Lots of people have chin trembles when they yawn deeply.

    Bookmark   October 30, 2004 at 8:18AM
Thank you for reporting this comment. Undo
BarbaraNY316

I just started taking it 3 days ago. I am 61 and its for early signs of depression. 10 mg. per day. I have to say that when I experienced a few "different" things like a headache and tiredness....I am sure its from the new med. These are some of the side-effects listed on the internet. The quiver of the jaw if it was short lived in duration was probably just something normal. It also lists jitters and restlessness as one of the starting side effect. Check with the pharmacy and ask them for a sheet with the expectations of this medication and there is always the doctor if side effects are continous or upsetting.

    Bookmark   November 12, 2004 at 3:21PM
Thank you for reporting this comment. Undo
janie_ga

I was on Lexapro for about 6 months for generalized anxiety. Had to get off of it because I was sleeping constantly (2 hour naps every day and 8-9 hours at night). I have also tried several other meds with similar results. I have been a "bad worrier" since childhood and come from a long line of worriers. Hopefully, I will find a med soon that will help without making a zoombie out of me. I hope this conintues to work for her.

    Bookmark   December 3, 2004 at 3:14PM
Thank you for reporting this comment. Undo
cocooner

I was on Lexapro for a period of time. I really needed its effect when I was first diagnosed with depression and anxiety. But after a while I got to be like a slug. I ate a lot and slept too much. Just to move got to be difficult. I'm glad that it gave me the wherewithal to deal with my negative mindset, but like any medication, there is no free lunch.

cocooner

    Bookmark   June 21, 2005 at 9:52PM
Thank you for reporting this comment. Undo
marie26

A friend has been on it for a month for depression and also because of insomnia. Lexapro hasn't helped the insomnia. Is this possible?

    Bookmark   June 23, 2005 at 11:33PM
Thank you for reporting this comment. Undo
emma

One of the side effects are tremors. all you have to do is google any meds and it will tell you all you need to know. I had tremors with a pain med, when I checked it out, it said the tremors could be permanent. My tremors were not visible, I felt them inside.

    Bookmark   March 13, 2012 at 6:57PM
Sign Up to comment
More Discussions
Chronic tonsillitis after mono?
Hi everyone, My almost 20 year old daughter had mono...
catherinet
Anyone heard of Ageless Xtra?
Hi everyone, I usually post and lunk on the decorating...
customdecorator
Post Pregnancy Joint Pain & Muscle Stiffness
Wondering if others have experienced joint pain and...
Audlee
Allergies
I have allergies all year around and nothing I take...
berk
Hydration cubes
Has anyone tried the Bezwecken hydration cubes for...
texasone
© 2015 Houzz Inc. Houzz® The new way to design your home™